# SDR USAAF96127

- Difficulty date: December 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N860US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11295
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Lock Plate
- Part number: D07308001
- Condition: Broken
- Location: Rt Mlg Door
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

PIT - FL 1193 - CREW RECIEVED BLUE LIGHT IN GEAR HANDLE AND MFDU MESSAGE 'R MLG' AFTER TAKEOFF.  CREW CYCLED THE GEAR AND RECEIVED NORMAL INDICATIONS.  CREW DECIDED TO DIVERT TO PIT FOR MAINTENANCE AND LANDED WITH NO FURTHER INCIDENT.  MAINTENANCE FOUND THE LOCK TAB ON THE RIGHT MAIN LANDING GEAR DOOR UPSTOP BROKEN AND REPLACED IT.  (M)
